# SDR 99ZZZX248

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: GE Engine Services, LLC., repair station LY2R995K
- Engine: Ge CFM56*
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustor
- Part number: 9531M61G06
- Condition: Cracked
- Location: Engine
- Part time: 18,810 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CRACKED PORTION OF COMBUSTOR WORE THROUGH FUEL NOZZLE STEM CAUSING LEAKAGE WHICH CAUSED BURN-THROUGH OF COMBUSTION CASE.
